Journal article

The Ekedahl invariants for finite groups

  • Martino, Ivan Department of Mathematics, University of Fribourg, Switzerland
    06.11.2015
Published in:
  • Journal of Pure and Applied Algebra. - 2016, vol. 220, no. 4, p. 1294–1309
English In 2009 Ekedahl introduced certain cohomological invariants of finite groups which are naturally related to the Noether Problem. We show that these invariants are trivial for every finite group in GL3(k) and for the fifth discrete Heisenberg group H5. Moreover in the case of finite linear groups with abelian projective reduction, these invariants satisfy a recurrence relation in a certain Grothendieck group for abelian groups.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304811
Statistics

Document views: 7 File downloads:
  • mat_eif.pdf: 1